# SDR CALA2019051300743

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-71Q
- Aircraft serial: 29048
- Aircraft time: 63,255 hours, 24,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF. N/R: 99835660 FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND STA 328 APPROX RBL 31 IS CRACKED DATA WAS TRANSCRIBED FROM PAPER DOCUMENT : N/R #99835660 WORK ACCOMPLISHED. REMOVED AND REPLACED INTERCOSTAL BETWEEN STR 312 AND STA 328 RBL 31 PER B737 SRM 51-40-02 AND DWG 141A5400.
